# SDR A6WA201040101

- Difficulty date: February 9, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 22,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT INNER AND OUTER CORNER ANGLES AT DATUM 8 CORRODED.  R & R AFT INNER AND OUTER CORNER ANGLES IAW SRM 51-42-06 AND 51-42-21.
